MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM; 5.5 EXP VERSE FEN SCR 7.0X40

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM; 5.5 EXP VERSE FEN SCR 7.0X40
Model Number 199723740S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code:kwp;kwq;mnh;mni;osh.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the bottom level of the set screw of right s1 has become dislodged.Additionally the rod has pulled out of left s1 screw.There was pain resulting in revision surgery.The procedure outcome is unknown.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the patient under a l3-s1 posterior fusion with plifs spinal fusion procedure on (b)(6) 2019.Post-operatively, the set screw of right s1 became dislodged; additionally, the rod has pulled out of left s1 screw.The patient experienced pain and on (b)(6) 2020 underwent a revision procedure.The procedure outcome is unknown.This report is for an expedium verse screw.This is report 5 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H11: corrected data: b5, g1, h6: patient code 3191 should have been patient code 1924.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM VERSE SPINE SYSTEM
Common Device Name
5.5 EXP VERSE FEN SCR 7.0X40
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9881624
Report Number1526439-2020-00765
Device Sequence Number11450576
Product Code NKB
UDI-Device Identifier10705034444512
UDI-Public(01)10705034444512
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723740S
Device Catalogue Number199723740S
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/26/2020
03/31/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date03/26/2020
04/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight81